Alert archive / Alabama / Small Craft Advisories in 2017

Small Craft Advisory 7, NWS Mobile, AL

January 28, 2017

NWS Mobile, AL issued this small craft advisory at Jan 28, 2017, 2:58 PM CST. It took effect at Jan 28, 2017, 9:00 PM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Jan 28, 2017, 2:58 PM CST (20:58 UTC)
In effect from
Jan 28, 2017, 9:00 PM CST
Expired
Jan 30, 2017, 6:00 AM CST
In force
33 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

447 
WHUS74 KMOB 282058
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
258 PM CST SAT JAN 28 2017

...SMALL CRAFT ADVISORY ISSUED FOR UNPROTECTED WATERS OUT 60 NM AND
MOBILE BAY...CHOCTAWHATCHEE BAY...AND THE MISSISSIPPI SOUND BEGINNING
9 PM CST...

.A TIGHTENING PRESSURE GRADIENT OVER THE AREA WILL CREATE A STRONG
WESTER WINDS TONIGHT. A RE-ENFORCING FRONT WILL MOVE OVER THE AREA
SUNDAY...BRINGING ANOTHER ROUND OF STRONG WINDS WHILE SHIFTING
DIRECTION TO OFFSHORE.

GMZ631-632-635-650-655-670-675-290500-
/O.NEW.KMOB.SC.Y.0007.170129T0300Z-170130T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
258 PM CST SAT JAN 28 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST
MONDAY. 

* WINDS...RISING TO 20 TO 25 KNOTS

* WAVES/SEAS...RISING TO 3 FEET NEAR SHORE TO 6 FEET WELL OFFSHORE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
675 
WHUS74 KMOB 290232
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
832 PM CST SAT JAN 28 2017

...SMALL CRAFT ADVISORY ISSUED FOR UNPROTECTED WATERS OUT 60 NM
AND MOBILE BAY...CHOCTAWHATCHEE BAY...AND THE MISSISSIPPI SOUND
BEGINNING 9 PM CST...

.A TIGHTENING PRESSURE GRADIENT OVER THE AREA WILL CREATE A
STRONG WESTERLY WINDS TONIGHT. A RE-ENFORCING FRONT WILL MOVE OVER
THE AREA SUNDAY...BRINGING ANOTHER ROUND OF STRONG WINDS WHILE
SHIFTING DIRECTION TO OFFSHORE.

GMZ631-632-635-650-655-670-675-291100-
/O.CON.KMOB.SC.Y.0007.170129T0300Z-170130T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
832 PM CST SAT JAN 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...RISING TO 20 TO 25 KNOTS

* WAVES/SEAS...RISING TO 3 FEET NEAR SHORE TO 6 FEET WELL 
  OFFSHORE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
247 
WHUS74 KMOB 291035
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
435 AM CST SUN JAN 29 2017

...SMALL CRAFT ADVISORY ISSUED FOR UNPROTECTED WATERS OUT 60 NM
AND SOUTHERN MOBILE BAY...CHOCTAWHATCHEE BAY...AND THE MISSISSIPPI
SOUND BEGINNING 9 PM CST...

.A TIGHTENING PRESSURE GRADIENT OVER THE AREA WILL CREATE A
STRONG WESTERLY WINDS EARLY SUNDAY MORNING. A REINFORCING FRONT WILL
MOVE OVER THE AREA SUNDAY...BRINGING ANOTHER ROUND OF STRONG WINDS
WHILE SHIFTING DIRECTION TO OFFSHORE.

GMZ631-632-635-650-655-670-675-291900-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-170130T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
435 AM CST SUN JAN 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...20 TO 25 KNOTS

* WAVES/SEAS...3 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
138 
WHUS74 KMOB 291037 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
437 AM CST SUN JAN 29 2017

...SMALL CRAFT ADVISORY IN EFFECT FOR UNPROTECTED WATERS OUT 60 NM
AND SOUTHERN MOBILE BAY...CHOCTAWHATCHEE BAY...AND THE MISSISSIPPI
SOUND UNTIL 6 AM CST MONDAY...

.A TIGHTENING PRESSURE GRADIENT OVER THE AREA WILL CREATE A
STRONG WESTERLY WINDS EARLY SUNDAY MORNING. A REINFORCING FRONT WILL
MOVE OVER THE AREA SUNDAY...BRINGING ANOTHER ROUND OF STRONG WINDS
WHILE SHIFTING DIRECTION TO OFFSHORE.

GMZ631-632-635-650-655-670-675-291900-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-170130T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
437 AM CST SUN JAN 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...20 TO 25 KNOTS

* WAVES/SEAS...3 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
035 
WHUS74 KMOB 291534
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
934 AM CST SUN JAN 29 2017

...SMALL CRAFT ADVISORY IN EFFECT FOR UNPROTECTED WATERS OUT
60 NM AND SOUTHERN MOBILE BAY...CHOCTAWHATCHEE BAY...AND THE
MISSISSIPPI SOUND UNTIL 6 AM CST MONDAY...

.A TIGHTENING PRESSURE GRADIENT OVER THE AREA WILL CREATE A
STRONG WESTERLY WINDS EARLY THIS MORNING. A REINFORCING FRONT WILL
MOVE OVER THE AREA TODAY...BRINGING ANOTHER ROUND OF STRONG WINDS
WHILE SHIFTING DIRECTION TO OFFSHORE.

GMZ631-632-635-650-655-670-675-292345-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-170130T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
934 AM CST SUN JAN 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...20 TO 25 KNOTS

* WAVES/SEAS...3 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
232 
WHUS74 KMOB 292049
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
249 PM CST SUN JAN 29 2017

...SMALL CRAFT ADVISORY IN EFFECT FOR UNPROTECTED WATERS OUT
60 NM AND SOUTHERN MOBILE BAY...CHOCTAWHATCHEE BAY...AND THE
MISSISSIPPI SOUND UNTIL 6 AM CST MONDAY...

.A TIGHTENING PRESSURE GRADIENT OVER THE AREA WILL CREATE A
STRONG WESTERLY WINDS EARLY THIS MORNING. A REINFORCING FRONT
WILL MOVE OVER THE AREA TODAY...BRINGING ANOTHER ROUND OF STRONG
WINDS WHILE SHIFTING DIRECTION TO OFFSHORE.

GMZ631-632-635-650-655-670-675-300500-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-170130T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
249 PM CST SUN JAN 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...20 TO 25 KNOTS

* WAVES/SEAS...3 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
489 
WHUS74 KMOB 300208
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
808 PM CST SUN JAN 29 2017

...SMALL CRAFT ADVISORY IN EFFECT FOR UNPROTECTED WATERS OUT
60 NM AND SOUTHERN MOBILE BAY...CHOCTAWHATCHEE BAY...AND THE
MISSISSIPPI SOUND UNTIL 6 AM CST MONDAY...

.STRONG WEST TO NORTHWEST WINDS WILL CONTINUE OVERNIGHT BEFORE
DECREASING EARLY MONDAY MORNING.

GMZ631-632-635-650-655-670-675-301200-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-170130T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
808 PM CST SUN JAN 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...WEST TO NORTHWEST 20 TO 25 KNOTS AND GUSTY.

* WAVES/SEAS...4 FEET NEAR SHORE TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 28, 1:57 PM CST, 1 hour 1 minute earlier.

Area forecast discussion, Jan 28, 1:57 PM CST, 1 hour 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
157 PM CST Sat Jan 28 2017

.DISCUSSION...See updated information for land areas below.

&&

.UPDATE...Thick cirro-cu streaming northeast across the FA is proving
to be a very effective inhibitor of daytime heating. Have dropped
temps across the FA according from upper 50s to around 50 to low
50s.

/16

&&

.PREV DISCUSSION... /issued 1131 AM CST Sat Jan 28 2017/

DISCUSSION...See updated information for land areas and aviation
discussion below.

UPDATE...Looking at current observations around the area, the
current forecast is on track. Still looking at highs in the mid to
upper 50s across the FA, today.

/16

AVIATION...
18Z issuance...VFR CIGS/VISBYS expected through the forecast under
thick cirro-cu streaming west across the FA. No drops to MVFR levels
noticed upstream.

/16

PREV DISCUSSION... /issued 524 AM CST Sat Jan 28 2017/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...Broken to overcast mid and upper level clouds with VFR
ceilings expected to persist through most of the forecast period,
though some clearing could occur late Saturday evening. Light
northwest winds this morning become westerly at around 10 knots
Saturday afternoon before decreasing to around 5 knots once again
Saturday night into Sunday morning. /49

PREV DISCUSSION... /issued 226 AM CST Sat Jan 28 2017/

NEAR TERM /Now Through Saturday night/...A series of upper-level
impulses rotating around a large area of low pressure over eastern
Canada deepens a broad longwave trough and push it southeast over
the eastern CONUS through the day Saturday. As this trough begins to
push off into the western Atlantic Saturday night, zonal flow over
the Deep South is replaced by northwest flow which will support
another reinforcing blast of cool air Saturday night as a dry
surface cold front passes through the local area and high pressure
builds in from the west. Mid and upper level clouds and cooler-than-
seasonal temps (mid to upper 50's areawide) will continue Saturday
afternoon before the clouds clear some Saturday night and
temperatures drop into the upper 20's to low 30's inland and mid to
upper 30's near the coast. A light freeze will be possible for the
interior early Sunday morning, particularly for areas along and
north of highway 84. /49

SHORT TERM /Sunday Through Monday night/...A sharp upper trof over
the eastern states broadens while shifting into the western Atlantic
through Monday morning, followed by a second system which advances
into the Great Lakes region through Monday night and begins to reform
an upper trof over the eastern states. A surface ridge builds from
the southern Plains and across the northern Gulf during the period,
with northwesterly surface winds over the forecast area becoming
light southwesterly by Monday night. Dry conditions continue for the
forecast with highs around 60. Lows Sunday night will be mostly in
the mid 30s. Lows Monday night range from the upper 30s inland to the
mid 40s at the coast. /29

LONG TERM /Tuesday Through Friday/...An upper trof over the eastern
states shifts into the western Atlantic while an upper ridge over the
western states weakens while shifting into the Plains. A surface
ridge over the northern Gulf weakens through Wednesday while a
trailing cold front, associated with a surface low well to the
northeast, slowly moves into the Gulf coast states and stalls. The
frontal boundary lingers over the region through Friday, and while a
dry forecast is expected to continue through the period, expect to
rain chances return over the weekend. Highs on Tuesday will be in the
mid to upper 60s and trend somewhat warmer to near 70 for Wednesday
into Friday. Lows Tuesday night range from the lower 40s well inland
to the lower 50s at the coast, then likewise trend a bit warmer
through Thursday night to the mid 40s inland with mid 50s at the
coast. /29

MARINE...A moderate northwest flow continues through the day
Saturday before building from the northwest late Saturday night in
the wake of a dry cold front moving across the marine area. Seas 2
to 3 feet Saturday afternoon increase to 4 to 7 feet late Saturday
night in the wake of the cold front and persist into Monday morning.
Small craft advisories may be needed late Saturday night through
early Monday morning as a result. Winds and seas quickly subside
Monday afternoon, with light southwest to westerly flow setting up
into early next week. /49

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jan 28, 4:04 AM CST, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
404 AM CST SAT JAN 28 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-291015-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
404 AM CST SAT JAN 28 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-291015-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
404 AM CST SAT JAN 28 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

MODERATE TO OCCASIONALLY STRONG WINDS OVER THE MARINE AREA MAY
CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRENGTHENING WINDS AND BUILDING SEAS IN THE WAKE OF A COLD FRONT
EARLY SUNDAY MORNING WILL MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT
SUNDAY THROUGH MONDAY MORNING.

Nearby

Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.